MathSciNet Relay Station
MathSciNet bibliographic data
MR2052194 (2005g:35037) 35H20 (35A08 35A30 35J70)
Bonfiglioli, Andrea; Lanconelli, Ermanno; Uguzzoni, Francesco Fundamental solutions for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 356 (2004), no. 7, 2709–2737 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement